In this Note we announce the basic elements and results of a new theory of regular functions of one quaternionic variable. The theory we describe follows an idea of Cullen, but we use a more geometric approach to show that it is possible to build a rather complete theory.

A new approach to Cullen-regular functions of a quaternionic variable / G. GENTILI; D. STRUPPA. - In: COMPTES RENDUS MATHÉMATIQUE. - ISSN 1631-073X. - STAMPA. - 342:(2006), pp. 741-744. [10.1016/j.crma.2006.03.015]

A new approach to Cullen-regular functions of a quaternionic variable

GENTILI, GRAZIANO;
2006

Abstract

In this Note we announce the basic elements and results of a new theory of regular functions of one quaternionic variable. The theory we describe follows an idea of Cullen, but we use a more geometric approach to show that it is possible to build a rather complete theory.
2006
342
741
744
G. GENTILI; D. STRUPPA
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/211053
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 159
  • ???jsp.display-item.citation.isi??? 145
social impact